On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.115.30
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 144 (2016)

Titles

Bulletin de la Société Mathématique de France 144, fascicule 1 (2016)

Xuanji Hou, Georgi Popov
Rigidity of reducibility of Gevrey quasi-periodic cocycles on U(n)
Bulletin de la SMF 144, fascicule 1 (2016), 1-52
Download the document
Abstract and full text

Alena Pirutka
Sur la cohomologie non ramifiée en degré trois d'un produit
Bulletin de la SMF 144, fascicule 1 (2016), 53-75
Download the document
Abstract and full text

Yongquan Hu
Valeurs spéciales de paramètres de diagrammes de Diamond
Bulletin de la SMF 144, fascicule 1 (2016), 77-115
Download the document
Abstract and full text

Timo Richarz
On the Iwahori Weyl group
Bulletin de la SMF 144, fascicule 1 (2016), 117-124
Download the document
Abstract and full text

Christophe Cornut, Marc-Hubert Nicole
Cristaux et immeubles
Bulletin de la SMF 144, fascicule 1 (2016), 125-143
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 144, fascicule 2 (2016)

Orlando Cau
Delta-composantes des modules de revêtements : corps de définition
Bulletin de la SMF 144, fascicule 2 (2016), 145-162
Download the document
Abstract and full text

Charlène Coniglio-Guilloton
Correspondance de Jacquet-Langlands et distinction : cas des représentations cuspidales de niveau 0
Bulletin de la SMF 144, fascicule 2 (2016), 163-216
Download the document
Abstract and full text

Julie Déserti, Frédéric Han
On cubic birational maps of P^3_C
Bulletin de la SMF 144, fascicule 2 (2016), 217-249
Download the document
Abstract and full text

S. Richard, R. Tiedra de Aldecoa
Resolvent expansions and continuity of the scattering matrix at embedded thresholds: the case of quantum waveguides
Bulletin de la SMF 144, fascicule 2 (2016), 251-277
Download the document
Abstract and full text

Scott R. Kaschner, Rodrigo A. Pérez, Roland K. W. Roeder
Examples of rational maps of CP^2 with equal dynamical degrees and no invariant foliation
Bulletin de la SMF 144, fascicule 2 (2016), 279-297
Download the document
Abstract and full text

Lorenzo Di Biagio, Gianluca Pacienza
Restricted volumes of effective divisors
Bulletin de la SMF 144, fascicule 2 (2016), 299-337
Download the document
Abstract and full text

Arnaud Girand
A new two-parameter family of isomonodromic deformations over the five punctured sphere
Bulletin de la SMF 144, fascicule 2 (2016), 339-368
Download the document
Abstract and full text

Mihaela Ifrim, Daniel Tataru
Two dimensional water waves in holomorphic coordinates II: global solutions
Bulletin de la SMF 144, fascicule 2 (2016), 369-394
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 144, fascicule 3 (2016)

Benjamin Enriquez
Analogues elliptiques des nombres multizétas
Bulletin de la SMF 144, fascicule 3 (2016), 395-427
Download the document
Abstract and full text

Daniel Caro
La surcohérence entraîne l'holonomie
Bulletin de la SMF 144, fascicule 3 (2016), 429-475
Download the document
Abstract and full text

Kiyoshi Takeuchi, Mihai Tibăr
Monodromies at infinity of non-tame polynomials
Bulletin de la SMF 144, fascicule 3 (2016), 477-506
Download the document
Abstract and full text

Yann Bugeaud, Carlos Gustavo Moreira
Variations autour d'un théorème métrique de Khintchine
Bulletin de la SMF 144, fascicule 3 (2016), 507-538
Download the document
Abstract and full text

Artur Avila, Pascal Hubert, Alexandra Skripchenko
On the Hausdorff dimension of the Rauzy gasket
Bulletin de la SMF 144, fascicule 3 (2016), 539-568
Download the document
Abstract and full text

Naofumi Honda, Luca Prelli, Susumu Yamazaki
Multi-microlocalization and microsupport
Bulletin de la SMF 144, fascicule 3 (2016), 569-611
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 144, fascicule 4 (2016)

Guy Rousseau
Groupes de Kac-Moody déployés n corps local II. Masures ordonnées
Bulletin de la SMF 144, fascicule 4 (2016), 613-692
Download the document
Abstract and full text

Yves Cornulier
Gradings on Lie algebras, systolic growth, and cohopfian properties of nilpotent groups
Bulletin de la SMF 144, fascicule 4 (2016), 693-744
Download the document
Abstract and full text

Takuro Abe, Daniele Faenzi, Jean Vallès
Logarithmic bundles of deformed Weyl arrangements of type A_2
Bulletin de la SMF 144, fascicule 4 (2016), 745-761
Download the document
Abstract and full text

Nikita A. Karpenko
Incompressible Grassmannians of isotropic subspaces
Bulletin de la SMF 144, fascicule 4 (2016), 763-773
Download the document
Abstract and full text

Mireille Car, Christian Mauduit
Répartition des fonctions complètement Q-additives le long des carrés de polynômes sur un corps fini
Bulletin de la SMF 144, fascicule 4 (2016), 775-817
Download the document
Abstract and full text